# SDR CALA2025022602478

- Difficulty date: February 19, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 93,477 hours, 20,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY PATHWAY LIGHTS IN FIRST CLASS INOP FOUND EMERGENCY PATHWAY LIGHT CONNECTOR AT SEAT ROW 4B DISCONNECTED AND NUMEROUS LIGHTS BURNT OUT RECONNECT AND RELAMP BURNT OUT LIGHTS  ALL LIGHT OP CHK GOOD REF AMM 33-51-05
